On Dixon elliptic functions and their Sumudu transforms : Connections to associated continued fractions expansions and Hankel determinants

  • Fethi Bin Muhammad Belgacem
  • Rathinavel Silambarasan

Abstract

In this research work, Dixon elliptic functions having modulus $\alpha = 0$ for higher arbitrary powers, are treated with the Sumudu transform. From the resulting three term recurrences, product of the associated continued fractions expansions are given.  Then, corresponding Hankel determinants are computed.  Moreover we obtain generalized results including previously established ones.  In particular,  Laplace transform of Dixon elliptic functions are also presented for comparison purposes.  Furthermore, Maple graphs for Dixon elliptic functions and their transforms are plotted are presented.

Published
Nov 25, 2017
How to Cite
BELGACEM, Fethi Bin Muhammad; SILAMBARASAN, Rathinavel. On Dixon elliptic functions and their Sumudu transforms : Connections to associated continued fractions expansions and Hankel determinants. Nonlinear Studies, [S.l.], v. 24, n. 4, p. 757-773, nov. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1610>. Date accessed: 15 dec. 2017.